Alert archive / Washington / Flash Flood Watches in 2016
Flash Flood Watch 2, NWS Spokane, WA
NWS Spokane, WA issued this flash flood watch at Jul 22, 2016, 5:37 AM PDT for 5 counties in Washington. It took effect at Jul 22, 2016, 11:00 AM PDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Jul 22, 2016, 5:37 AM PDT (12:37 UTC)
- In effect from
- Jul 22, 2016, 11:00 AM PDT
- Expired
- Jul 22, 2016, 4:46 PM PDT
- In force
- 6 hr
- Issued by
- NWS Spokane, WA
- Flood severity
- None
Counties Chelan County, WA, Douglas County, WA, Ferry County, WA, Grant County, WA, Okanogan County, WA
The radar
The Spokane radar (KOTX), 151 km from the middle of the area, began a volume at 12:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Spokane, WA (KOTX), launched 12:00Z, 0.6 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 14 J/kg
- Mixed-layer CIN
- -475 J/kg
- Mixed-layer LCL
- 2540 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 102 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
409 WGUS66 KOTX 221237 FFAOTX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE SPOKANE WA 537 AM PDT FRI JUL 22 2016 ...FLASH FLOODING POSSIBLE OVER NORTH-CENTRAL WASHINGTON. THOSE AREAS BELOW 2014 AND 2015 BURN SCARS ARE AT GREATEST RISK... .AN AREA OF LOW PRESSURE WILL MOVE OVER CENTRAL WASHINGTON TODAY. SLOW MOVING THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAINFALL WILL DEVELOP OVER THE EAST SLOPES OF THE NORTHERN CASCADES...TO THE WATERVILLE PLATEAU AND OKANOGAN VALLEY AND HIGHLANDS. FLASH FLOODING WILL BE POSSIBLE...ESPECIALLY FOR AREAS BELOW 2014 AND 2015 BURN SCARS. DEBRIS FLOWS WILL ALSO BE A THREAT. WAZ038-041>044-222045- /O.NEW.KOTX.FF.A.0002.160722T1800Z-160723T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ OKANOGAN HIGHLANDS-WENATCHEE AREA-EAST SLOPES NORTHERN CASCADES- OKANOGAN VALLEY-WATERVILLE PLATEAU- INCLUDING THE CITIES OF...REPUBLIC...INCHELIUM...WAUCONDA... WENATCHEE...CHELAN...ENTIAT...CASHMERE...LEAVENWORTH...MAZAMA... TWISP...WINTHROP...STEHEKIN...CONCONULLY...OMAK...OKANOGAN... BREWSTER...BRIDGEPORT...OROVILLE...NESPELEM...WATERVILLE... MANSFIELD 537 AM PDT FRI JUL 22 2016 ...FLASH FLOOD WATCH IN EFFECT FROM 11 AM PDT THIS MORNING THROUGH THIS EVENING... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL WASHINGTON AND NORTH CENTRAL WASHINGTON...INCLUDING THE FOLLOWING AREAS...IN CENTRAL WASHINGTON...WATERVILLE PLATEAU. IN NORTH CENTRAL WASHINGTON...EAST SLOPES NORTHERN CASCADES...OKANOGAN HIGHLANDS...OKANOGAN VALLEY AND WENATCHEE AREA. * FROM 11 AM PDT THIS MORNING THROUGH THIS EVENING * THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE EAST SLOPES OF THE NORTHERN CASCADES LATE THIS MORNING AND THEN DRIFT EASTWARD OVER THE WATERVILLE PLATEAU AND THE OKANOGAN VALLEY AND OKANOGAN HIGHLANDS BY EARLY AFTERNOON. THUNDERSTORMS WILL BE SLOW MOVING AND CAPABLE OF PRODUCING HEAVY RAINFALL. * THE AREAS AT GREATEST RISK ARE IN AND BELOW AREAS BURNED BY THE 2014 AND 2015 WILDFIRES. THIS INCLUDES THE WOLVERINE...CHELAN COMPLEX...DOUGLAS COUNTY COMPLEX...CARLTON COMPLEX...OKANOGAN COMPLEX...NORTH STAR AND KETTLE COMPLEX BURN SCARS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IT TAKES AS LITTLE AS TEN MINUTES OF HEAVY RAIN TO CAUSE FLASH FLOODING AND DEBRIS FLOWS IN AND BELOW AREAS AFFECTED BY WILDFIRES. RAIN RUNS OFF ALMOST INSTANTLY FROM BURNED SOILS...CAUSING CREEKS AND DRAINAGES TO FLOOD AT A MUCH FASTER RATE THAN NORMAL. SOILS IN A BURN SCAR CAN ALSO BECOME UNSTABLE WHEN IT RAINS...SOMETIMES RESULTING IN DEBRIS FLOWS AND FALLING ROCK. && $$
4 follow-up statements
532 WGUS66 KOTX 222015 FFAOTX FLOOD WATCH NATIONAL WEATHER SERVICE SPOKANE WA 115 PM PDT FRI JUL 22 2016 ...SLOW MOVING THUNDERSTORMS THIS AFTERNOON WILL HEIGHTEN FLASH FLOOD RISK OVER BURN SCAR AREAS... .CLUSTERS OF SLOW MOVING THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE A HALF INCH OF RAIN OR MORE OVER PORTIONS OF OKANOGAN... DOUGLAS...FERRY...AND CHELAN COUNTIES. BURN SCAR AREAS WILL BE THE MOST VULNERABLE TO FLASH FLOODING...BUT SPOTS OUTSIDE OF THE BURN SCARS WILL ALSO HAVE THE POTENTIAL TO EXPERIENCE RAPID RISES ON CREEKS THIS AFTERNOON. WAZ038-041>044-230200- /O.CON.KOTX.FF.A.0002.000000T0000Z-160723T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ OKANOGAN HIGHLANDS-WENATCHEE AREA-EAST SLOPES NORTHERN CASCADES- OKANOGAN VALLEY-WATERVILLE PLATEAU- INCLUDING THE CITIES OF...REPUBLIC...INCHELIUM...WAUCONDA... WENATCHEE...CHELAN...ENTIAT...CASHMERE...LEAVENWORTH...MAZAMA... TWISP...WINTHROP...STEHEKIN...CONCONULLY...OMAK...OKANOGAN... BREWSTER...BRIDGEPORT...OROVILLE...NESPELEM...WATERVILLE... MANSFIELD 115 PM PDT FRI JUL 22 2016 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 PM PDT THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF CENTRAL WASHINGTON AND NORTH CENTRAL WASHINGTON... INCLUDING THE FOLLOWING AREAS...IN CENTRAL WASHINGTON... WATERVILLE PLATEAU. IN NORTH CENTRAL WASHINGTON...EAST SLOPES NORTHERN CASCADES...OKANOGAN HIGHLANDS...OKANOGAN VALLEY AND WENATCHEE AREA. * UNTIL 7 PM PDT THIS EVENING * SLOW MOVING THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE A HALF INCH OF RAIN OR MORE THIS AFTERNOON. * THE AREAS AT GREATEST RISK ARE IN AND BELOW AREAS BURNED BY THE 2014 AND 2015 WILDFIRES. THIS INCLUDES THE CARLTON COMPLEX... OKANOGAN COMPLEX...NORTH STAR...TUNK BLOCK...AND KETTLE COMPLEX BURN SCARS. PRECAUTIONARY/PREPAREDNESS ACTIONS... FLASH FLOODING HAS ALREADY OCCURRED THIS AFTERNOON IN PORTIONS OF OKANOGAN COUNTY IN THE STEEP TERRAIN NEAR TWISP...CARLTON...AND METHOW. MORE FLOODING WILL BE POSSIBLE THIS AFTERNOON. RAIN RUNS OFF ALMOST INSTANTLY FROM BURNED SOILS...CAUSING CREEKS AND DRAINAGES TO FLOOD AT A MUCH FASTER RATE THAN NORMAL. SOILS IN A BURN SCAR CAN ALSO BECOME UNSTABLE WHEN IT RAINS...SOMETIMES RESULTING IN DEBRIS FLOWS AND FALLING ROCK. && $$
022 WGUS66 KOTX 222134 FFAOTX FLOOD WATCH NATIONAL WEATHER SERVICE SPOKANE WA 234 PM PDT FRI JUL 22 2016 ...HEAVY RAIN THREAT MOVING AWAY FROM CASCADES... .THE FLOOD WATCH FOR CHELAN...DOUGLAS...AND WESTERN PORTIONS OF CHELAN COUNTIES HAS BEEN CANCELLED AS THUNDERSTORMS HAVE MOVED EAST OF THESE AREAS. THE FLOOD WATCH REMAINS IN EFFECT FOR THE OKANOGAN HIGHLANDS THROUGH EARLY THIS EVENING...INCLUDING FERRY COUNTY AND EASTERN PORTIONS OF OKANOGAN COUNTY. WAZ041>044-222245- /O.CAN.KOTX.FF.A.0002.000000T0000Z-160723T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WENATCHEE AREA-EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY- WATERVILLE PLATEAU- 234 PM PDT FRI JUL 22 2016 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL WASHINGTON AND NORTH CENTRAL WASHINGTON HAS BEEN CANCELLED. THE THREAT OF HEAVY RAIN HAS ENDED FOR CHELAN...DOUGLAS...AND WESTERN PORTIONS OF OKANOGAN COUNTY. THE METHOW VALLEY AND OKANOGAN VALLEY ARE NO LONGER INCLUDED IN THE FLOOD WATCH. THUNDERSTORMS HAVE MOVED EAST OF THE AFOREMENTIONED AREAS. $$ WAZ038-230200- /O.CON.KOTX.FF.A.0002.000000T0000Z-160723T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ OKANOGAN HIGHLANDS- INCLUDING THE CITIES OF...REPUBLIC...INCHELIUM...WAUCONDA 234 PM PDT FRI JUL 22 2016 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 PM PDT THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF NORTH CENTRAL WASHINGTON...INCLUDING THE FOLLOWING AREA...OKANOGAN HIGHLANDS. * UNTIL 7 PM PDT THIS EVENING * CLUSTERS OF SLOW MOVING THUNDERSTORMS WILL CONTINUE THROUGH LATE AFTERNOON OVER FERRY COUNTY AND EASTERN PORTIONS OF OKANOGAN COUNTY INCLUDING REPUBLIC...CURLEW...INCHELIUM...AND KELLER. * THE AREAS AT GREATEST RISK ARE IN AND BELOW AREAS BURNED BY THE 2014 AND 2015 WILDFIRES. THIS INCLUDES THE NORTH STAR...DEVILS ELBOW...AND STICKPIN BURN SCARS. PRECAUTIONARY/PREPAREDNESS ACTIONS... RAIN RUNS OFF ALMOST INSTANTLY FROM BURNED SOILS...CAUSING CREEKS AND DRAINAGES TO FLOOD AT A MUCH FASTER RATE THAN NORMAL. SOILS IN A BURN SCAR CAN ALSO BECOME UNSTABLE WHEN IT RAINS...SOMETIMES RESULTING IN DEBRIS FLOWS AND FALLING ROCK. && $$
513 WGUS66 KOTX 222145 FFAOTX FLOOD WATCH NATIONAL WEATHER SERVICE SPOKANE WA 245 PM PDT FRI JUL 22 2016 ...HEAVY RAIN THREAT MOVING AWAY FROM CASCADES... .THE FLOOD WATCH FOR CHELAN...DOUGLAS...AND WESTERN PORTIONS OF OKANOGAN COUNTIES HAS BEEN CANCELLED AS THUNDERSTORMS HAVE MOVED EAST OF THESE AREAS. THE FLOOD WATCH REMAINS IN EFFECT FOR THE OKANOGAN HIGHLANDS THROUGH EARLY THIS EVENING...INCLUDING FERRY COUNTY AND EASTERN PORTIONS OF OKANOGAN COUNTY. WAZ038-230200- /O.CON.KOTX.FF.A.0002.000000T0000Z-160723T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ OKANOGAN HIGHLANDS- INCLUDING THE CITIES OF...REPUBLIC...INCHELIUM...WAUCONDA 245 PM PDT FRI JUL 22 2016 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 PM PDT THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF NORTH CENTRAL WASHINGTON...INCLUDING THE FOLLOWING AREA...OKANOGAN HIGHLANDS. * UNTIL 7 PM PDT THIS EVENING * CLUSTERS OF SLOW MOVING THUNDERSTORMS WILL CONTINUE THROUGH LATE AFTERNOON OVER FERRY COUNTY AND EASTERN PORTIONS OF OKANOGAN COUNTY INCLUDING REPUBLIC...CURLEW...INCHELIUM...AND KELLER. * THE AREAS AT GREATEST RISK ARE IN AND BELOW AREAS BURNED BY THE 2014 AND 2015 WILDFIRES. THIS INCLUDES THE NORTH STAR... DEVILS ELBOW...AND STICKPIN BURN SCARS. PRECAUTIONARY/PREPAREDNESS ACTIONS... RAIN RUNS OFF ALMOST INSTANTLY FROM BURNED SOILS...CAUSING CREEKS AND DRAINAGES TO FLOOD AT A MUCH FASTER RATE THAN NORMAL. SOILS IN A BURN SCAR CAN ALSO BECOME UNSTABLE WHEN IT RAINS...SOMETIMES RESULTING IN DEBRIS FLOWS AND FALLING ROCK. && $$
000 WGUS66 KOTX 222346 FFAOTX FLOOD WATCH NATIONAL WEATHER SERVICE SPOKANE WA 446 PM PDT FRI JUL 22 2016 ...HEAVY RAIN THREAT HAS ENDED FOR NORTH CENTRAL WASHINGTON... WAZ038-230100- /O.CAN.KOTX.FF.A.0002.000000T0000Z-160723T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ OKANOGAN HIGHLANDS- 446 PM PDT FRI JUL 22 2016 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR THE OKANOGAN HIGHLANDS IN NORTH CENTRAL WASHINGTON HAS ENDED. THE THREAT FOR HEAVY RAINFALL OVER THE OKANOGAN HIGHLANDS HAS COME TO AN END. THE LOW PRESSURE SYSTEM RESPONSIBLE FOR THUNDERSTORMS TODAY HAS MOVED EAST OF THE AREA. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this flash flood watch went out at Jul 22, 2:48 AM PDT, 2 hours 49 minutes earlier.
Area forecast discussion, Jul 22, 2:48 AM PDT, 2 hours 49 minutes before
Area Forecast Discussion National Weather Service Spokane WA 248 AM PDT Fri Jul 22 2016 .SYNOPSIS... Scattered showers and thunderstorms will accompany the passage of a cold front today. Locally heavy rain and lightning will be possible through the early morning hours. Convection may weaken late in the morning, but the potential for locally heavy rain will increase again for the afternoon and linger into this evening. A warm and dry summer pattern will arrive Sunday and persist through next week. && .DISCUSSION... ...THUNDERSTORMS WITH HEAVY RAIN OVER THE NORTHERN MOUNTAINS AND BREEZY WINDS THROUGH GAPS AND OUT OVER BASIN TODAY... Today: A vigorous upper level low pressure system is beginning to shift over southwestern WA at 2:00 AM this morning. A strong vorticity maximum rounding the base of the low will provide strong upper level dynamics. There will be generally two areas of convection to watch out for through this morning. One area will be in the strongest PVA portion of the upper level low where radar is currently showing a swatch of showers and thunderstorms across the east slopes of the Cascades over to the western basin and Okanogan Highlands. This convection will follow the low through today. The second area of convection will occur under the downstream upper level diffluent pattern of the low, generally extending from the NE Blue Mtns to the Spokane Area and into the ID Panhandle. Convection will favor a ribbon of elevated instability with 200-400 J/kg of MUCAPE in the 700-300 mb layer. Current radar imagery is already showing convection beginning to form across this area and will expand in coverage through this morning. The northeastern portion of the region will see showers and thunderstorms through much of today with best chances generally occurring from the Okanogan Vly/Highlands over to the Northern Panhandle and as far south as the northern basin to the Central Panhandle Mtns. Convective temperatures will be reached fairly quickly today with surface based convection likely beginning to form around noon. P-wats will be up to near an inch. Surface based CAPEs will be up near 1000 J/kg across the northern portion of the region. Steering flow will also be to the west at 10-20 mph over the east slopes of northern Cascades to the North Mtns. There will at least be some movement to the thunderstorms, but not very quickly. There were reports of very heavy rainfall with the surface based convection over the Cascades yesterday and I don't see a reason why that will be any different for today. Due to at least some storm movement, I think the main risk for flash flooding will be over recent burn scars. My confidence in the potential for flash flooding is only low to moderate as it is difficult to say how much convection will actually form over the burn scars. Will hold off on issuing a Flash Flood Watch at this time and see what the high resolution models yield (i.e. HRRR model) later this morning. Winds will also be picking up through the morning with gusts up to 25-30 mph possible over the exposed terrain from the Wenatchee Area and across the basin to the ID Panhandle. It will be interesting to see if any grass fires are ignited from the lightning currently occurring this morning. The winds would act to fan the flames. I don't see this as being a big fire weather threat however since there is at some rainfall with the thunderstorms even though they are high based. RHs tomorrow will also be fairly moist only bottoming out in the mid 20s. The upper level low will quickly exit the region this evening. This will bring an end to the active weather and we will see drier conditions on Saturday. The cold front tonight will bring much cooler temperatures to the region today with highs ranging from the 70s to low 80s. Slightly warmer temperatures are expected on Saturday. /SVH Saturday night through Friday...Once the latest low pressure system clears out to the east, the ridge of high pressure that has been bringing blazing heat to the Midwest will retrograde back to the west, then flatten out through the week as a series of weak weather disturbances moves through the region. Some isolated showers and possibly a lighting strike or two will be possible from time to time along the Canadian border through the week, otherwise it will be warm and dry. Heights and 850mb temperatures increase and will result in temperatures warming to to normal by Sunday, then 4-5 degrees above normal Tuesday through Friday. Winds will be light and mainly terrain driven. Moderate to strong morning inversions will be likely with moderate to poor relative humidity recoveries on mid-slopes and ridges. Moderate recoveries combined with afternoon relative humidity from 15-25 percent will allow fuels to dry out rather quickly. This will put the Inland Northwest in fire season and we will have to keep an eye on the lightning potential for the remainder of the summer. Tobin && .AVIATION... 06Z TAFS: Surface based convection has ended and elevated forced convection starting to form over the East Slopes of the North Cascades will become the primary nuisance over the aviation area overnight tonight through a good chunk of Friday Morning. After around 21Z Friday more surface based convection will occur over the Northeast Mountains and parts of the North Idaho Panhandle and should end by 4Z Saturday. With this in mind the aviation forecast remains peppered with mentions of showers and thunderstorms with emphasis on the elevated forced convection affecting most TAF sites during the late night and morning hours. Periods of frequent lightning and gusty and variable wind are possible with these thunderstorms. /Pelatti && .PRELIMINARY POINT TEMPS/POPS... Spokane 74 55 78 57 86 60 / 80 40 0 0 0 0 Coeur d'Alene 73 53 77 54 85 56 / 80 60 0 0 0 0 Pullman 75 50 77 49 84 51 / 30 10 0 0 0 0 Lewiston 84 58 85 59 92 62 / 20 10 0 0 0 0 Colville 74 51 81 52 88 52 / 80 40 10 0 0 0 Sandpoint 71 50 75 50 82 50 / 80 70 10 10 0 0 Kellogg 71 50 74 50 82 52 / 70 60 10 0 0 0 Moses Lake 83 55 84 56 89 58 / 60 0 0 0 0 0 Wenatchee 79 59 83 61 88 64 / 30 0 0 0 0 0 Omak 81 55 85 59 90 63 / 70 10 0 0 0 0 && .OTX WATCHES/WARNINGS/ADVISORIES... ID...None. WA...None. &&
Hazardous weather outlook, Jul 21, 6:36 AM PDT, 23 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPOKANE WA 636 AM PDT THU JUL 21 2016 IDZ002>004-026-027-WAZ031>036-041>044-221345- COEUR D'ALENE AREA-IDAHO PALOUSE-CENTRAL PANHANDLE MOUNTAINS- LEWISTON AREA-LEWIS AND SOUTHERN NEZ PERCE COUNTIES- NORTHEAST BLUE MOUNTAINS-LOWER GARFIELD AND ASOTIN COUNTIES- WASHINGTON PALOUSE-MOSES LAKE AREA-UPPER COLUMBIA BASIN- SPOKANE AREA-WENATCHEE AREA-EAST SLOPES NORTHERN CASCADES- OKANOGAN VALLEY-WATERVILLE PLATEAU- 636 AM PDT THU JUL 21 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO... NORTH CENTRAL IDAHO...CENTRAL WASHINGTON...EAST CENTRAL WASHINGTON...NORTH CENTRAL WASHINGTON...NORTHEAST WASHINGTON AND SOUTHEAST WASHINGTON. .DAY ONE...TODAY AND TONIGHT LOW PRESSURE WILL PUSH INTO THE REGION TONIGHT WITH SCATTERED THUNDERSTORMS POSSIBLE. LIGHTING STRIKES AWAY FROM THE WETTER THUNDERSTORM CORES MAY RESULT IN NEW GRASS FIRE STARTS WHERE FUELS ARE RECEPTIVE TO FIRE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WINDS WILL BECOME BREEZY ON FRIDAY BEHIND A COLD FRONT PASSAGE WITH RAPID SPREAD OF GRASS FIRES POSSIBLE. IDZ001-WAZ037-038-221345- NORTHERN PANHANDLE-NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS- 636 AM PDT THU JUL 21 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO... NORTH CENTRAL WASHINGTON AND NORTHEAST WASHINGTON. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ON FRIDAY. STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAIN...LEADING TO THE POTENTIAL FOR LOCALIZED FLASH FLOODING OR SLIDES...ESPECIALLY AROUND BURN SCARS.
The office that day
Everything else NWS Spokane, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 5:39 PM PDT | Areal Flood Advisory | OTX | Chelan, Okanogan | 3 hr |
| Jul 21, 7:06 PM PDT | Flash Flood Warning | OTX | Okanogan | 114 min |
| Jul 21, 7:29 PM PDT | Areal Flood Advisory | OTX | Okanogan | 3 hr |
| Jul 21, 8:53 PM PDT | Areal Flood Advisory | OTX | Chelan | 3 hr |
| Jul 22, 11:14 AM PDT | Areal Flood Advisory | OTX | Chelan, Okanogan | 2 hr |
| Jul 22, 12:37 PM PDT | Special Weather Statement | OTX | Douglas | 38 min |
| Jul 22, 1:46 PM PDT | Areal Flood Advisory | OTX | Ferry, Okanogan | 3 hr |
| Jul 22, 2:04 PM PDT | Areal Flood Advisory | OTX | Stevens | 3 hr |
| Jul 22, 3:22 PM PDT | Special Weather Statement | OTX | Spokane | 38 min |
| Jul 22, 3:54 PM PDT | Severe Thunderstorm Warning | OTX | Spokane | 51 min |
| Jul 22, 4:52 PM PDT | Severe Thunderstorm Warning | OTX | Spokane | 34 min |
Nearby
Flash Flood Watches in Washington, 2016Every flash flood watch in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.